A two points Taylor’s formula for the generalised Riemann integral

Dragomir, S. S. and Thompson, H. B. (2010) A two points Taylor’s formula for the generalised Riemann integral. Demonstratio Mathematica, 43 4: 827-840.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
SDragominBThomposn.pdf SDragominBThomposn.pdf application/pdf 158.40KB 37
Author Dragomir, S. S.
Thompson, H. B.
Title A two points Taylor’s formula for the generalised Riemann integral
Journal name Demonstratio Mathematica   Check publisher's open access policy
ISSN 0420-1213
Publication date 2010
Sub-type Article (original research)
Volume 43
Issue 4
Start page 827
End page 840
Total pages 14
Place of publication Warsaw, Poland
Publisher Politechnika Warszawska
Language eng
Abstract A two points Taylor’s formula for the generalised Riemann integral and various bounds for the remainder are established. Moreover, particular instances of interest are given.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Access Statistics: 26 Abstract Views, 37 File Downloads  -  Detailed Statistics
Created: Thu, 22 Mar 2012, 12:46:08 EST by Associate Professor Bevan Thompson on behalf of Mathematics